# SDR E4EB20151214004

- Difficulty date: December 14, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N782SP
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 95,432 hours, 23,967 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Part number: 570465079
- Condition: Corroded
- Location: Tailcone
- Part time: 95,432 hours, 23,967 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE NRC A016101, TAIL CONE SKIN CORRODED AT LOWER TAIL LIGHT ASSEMBLY.  ITEM REPAIRED IAW EA 008-5330-38A5869.
